Repositorio de producción científica de la Universidad de Sevilla

Analysis of an age-structured predator-prey model with disease in the prey

Opened Access Analysis of an age-structured predator-prey model with disease in the prey

Citas

buscar en

Estadísticas
Icon
Exportar a
Autor: Delgado Delgado, Manuel
Molina Becerra, Mónica
Suárez Fernández, Antonio
Departamento: Universidad de Sevilla. Departamento de Ecuaciones Diferenciales y Análisis Numérico
Fecha: 2006-09
Publicado en: Nonlinear Analysis: Real World Applications, 7 (4), 853-871.
Tipo de documento: Artículo
Resumen: We study a nonlinear predator-prey model in which the prey population is affected by a mild disease, but has an effect on the death-rate and is assumed to have age structure. We assume that the predator population grows according to a logistic law. We prove the existence and uniqueness of a positive solution for this model.
Cita: Delgado Delgado, M., Molina Becerra, M. y Suárez Fernández, A. (2006). Analysis of an age-structured predator–prey model with disease in the prey. Nonlinear Analysis: Real World Applications, 7 (4), 853-871.
Tamaño: 154.3Kb
Formato: PDF

URI: http://hdl.handle.net/11441/43231

DOI: 10.1016/j.nonrwa.2005.03.031

Ver versión del editor

Mostrar el registro completo del ítem


Esta obra está bajo una Licencia Creative Commons Attribution-NonCommercial-NoDerivatives 4.0 Internacional

Este registro aparece en las siguientes colecciones